Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pregnant, severe headache, nausea, vomiting, stomach acid. Taken tylenol. Treatment?

Hi. I am 31 weeks and 2 days pregnant. I have had a severe headache for the past 4 hours and have also been feeling nauseous. I vomited after having the headache for 2 hours but it was clear and it burned as though it may have been stomach acid. Any idea what is wrong with me and what I should do. I tried to take a nap n when i woke up i still had the headache.i have drank water and even ate and nothing is helping. I dot have any tylenol to take or any way to get any. I need some advice on what is wrong and what i need to do.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Your symptoms could be because of gastritis , which occurs because of acid reflux which is common during pregnancy.

I advise you to take short meals several times a day, avoid being in empty stomach.

You can take proton pump inhibitors available over the counter to get relief.

Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor